Some properties related to nested sequence of balls in Banach spaces

Citation
P. Bandyopadhyay et Bl. Lin, Some properties related to nested sequence of balls in Banach spaces, TAIWAN J M, 5(1), 2001, pp. 19-34
Citations number
18
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
TAIWANESE JOURNAL OF MATHEMATICS
ISSN journal
1027-5487 → ACNP
Volume
5
Issue
1
Year of publication
2001
Pages
19 - 34
Database
ISI
SICI code
1027-5487(200103)5:1<19:SPRTNS>2.0.ZU;2-Q
Abstract
In this survey article, we explore various natural situations where the res ults about strict convexity of X* like Vlasov's Theorem or Taylor-Foguel Th eorem are actually seen to be locally consequences of properties of rotund points.